The existence and uniqueness of the solutions of singular Cauchy
Doklady Akademii Nauk, Tome 295 (1987) no. 4, pp. 798-801
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_295_4_a5,
author = {N. B. Konyukhova},
title = {The existence and uniqueness of the solutions of singular {Cauchy}},
journal = {Doklady Akademii Nauk},
pages = {798--801},
year = {1987},
volume = {295},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_295_4_a5/}
}
N. B. Konyukhova. The existence and uniqueness of the solutions of singular Cauchy. Doklady Akademii Nauk, Tome 295 (1987) no. 4, pp. 798-801. http://geodesic.mathdoc.fr/item/DAN_1987_295_4_a5/